# SDR A6WA202101257565

- Difficulty date: January 15, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,480 hours, 39,936 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 60021134
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER PANEL 326AL AFT END BENT AND 1 EA DENT.  AIRCRAFT REMOVED FROM SERVICE.  EVALUATED AND MEASURED 1 (EA) DENT ON VERTICAL STABILIZER PANEL 326AL, 0.700 L X 0.500 W X 0.007 D, DENT FOUND TO BE WITHIN LIMITS, REF CRJ200 SRM 55-00-31 AND A.W. SUPPLEMENT NR 17-141 DATE OF ISSUE: 06-23-2017.  GAUGE NR 643 CAL DUE: 10-21-2021, MICROMETER NO.242117 CAL DUE: 06-04-2021.  HAND DRESSED TO RE-FORM VERTICAL STABILIZER PANEL 326AL TO ORIGINAL CONTOUR PER A.W. SUPPLEMENT NR 19-303A DATE OF ISSUE: 12-7-2018.  PERFORMED HFEC ON VERTICAL STABILIZER PANEL 326AL AFT END, REF A.W. SUPPLEMENT NR 19-303A DATE OF ISSUE: 12-7-2018 AND CRJ200 PART (1) NDTM 51-20-06, REV (42).  CRACK INDICATION NOTED, (0.250 L).  ET TESTER S/N: 01124120 CAL DUE: 01-24-2021.  PERFORMED LAYOUT ON REPAIR AREA OF VERTICAL STABILIZER PANEL 326AL, REF EA AWAC CRJ255-01552 ISSUE DATE:1-19-2021, REV. A. PERFORMED CUT-OUT OF VERTICAL STABILIZER PANEL 326AL, REF EA AWAC CRJ255-01552 ISSUE DATE:1-19-2021, REV A.  PERFORMED HFEC ON VERTICAL STABILIZER PANEL 326AL AFT END CUT-OUT, REF EA AWAC CRJ255-01552 ISSUE DATE:1-19-2021, REV. A, AND CRJ200 PART (1) NDTM 51-20-06, REV (42).  NO INDICATION NOTED. ET TESTER S/N: 01124120 CAL DUE: 01-24-2021. FABRICATED SKIN SECTION AND DOUBLER, REF EA AWAC CRJ255-01552 ISSUE DATE:1-19-2021, REV A.  APPLIED SURFACE PROTECTION ON FABRICATED SKIN SECTION, AND DOUBLER REF EA AWAC CRJ255-01552 ISSUE DATE:1-19-2021, REV A.  INSTALLED FABRICATED SKIN SECTION, AND DOUBLER ON VERTICAL STABILIZER PANEL 326AL AFT END EA AWAC CRJ255-01552 ISSUE DATE:1-19-2021, REV. A. PERFORMED HFEC ON VERTICAL STABILIZER PANEL 326AL REPAIR DOUBLER, REF EA AWAC CRJ255-01552 ISSUE DATE:1-19-2021, REV A. AND CRJ200 PART (1) NDTM 51-20-06, REV (42).  NO INDICATION NOTED. ET TESTER S/N: 01124120 CAL DUE: 01-24-2021.
